# SDR REXA2016092202001

- Difficulty date: September 22, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK FROM FS398.0 TO FS409+126 HAS CORROSION.  RECEIVED NEW SEAT TRACK, INSTALLED NEW LT SEAT TRACK FS 398.0 TO FS 409+126 IAW AMM 53-01-11.
